MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM CATH; FREEDON SELF-CATH FEMALE CH12

COLOPLAST A/S FREEDOM CATH; FREEDON SELF-CATH FEMALE CH12
Model Number 5046201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Perforation (2001)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
This case involves a (b)(6) female end user.On (b)(6) 2020 at about 10 p.M.She went to the rest room to perform catheterization and immediately felt pain after taking catheter out.About 1 hour later she went to the emergency room where she was diagnosed with possible gall bladder issues.She was admitted to the hospital for a surgical procedure.When the surgery was completed she was informed that her gall bladder was fine, that when they moved the gall bladder to see if there were gall stones present it was observed that her bladder was perforated.The perforation was treated and the patient was placed on a foley catheter until (b)(6) 2020 when it was removed.The physician believed the cause of the bladder perforation was catheterization.The patient is well with no further issues.No additional information was provided.

Brand Name
FREEDOM CATH
Common Device Name
FREEDON SELF-CATH FEMALE CH12
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11349632
Report Number3005945907-2021-00001
Device Sequence Number17004179
Product Code KNX
UDI-Device Identifier05708932999939
UDI-Public05708932999939
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5046201400
Device Catalogue Number50462
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR